[split] Acitretin
Hi everyone....desperate for some advice ...am on my my 2nd week on acitretin..and my guttate P has flared up like crazy...i have even new lesions, hair loss...dry lips..headaches. do i jump ship.......? I really dnt have the money for biologics. Shalom.
Quote
(Mon-14-03-2016, 17:29 PM)Christopher Hendriks Wrote:

[To see links please register here]

Hi everyone....desperate for some advice ...am on my my 2nd week on acitretin..and my guttate P has flared up like crazy...i have even new lesions, hair loss...dry lips..headaches. do i jump ship.......? I really dnt have the money for biologics. Shalom.

Hi Christopher .....I can't really help as I have never been on acetretin, but I have read several accounts on here of acetretin journeys, and it seems to vary, some seem to have a flare before it works, whereas others just seem to clear, I have read that it's quite normal for dry lips and hair loss , but it seems to be only temporary

Hopefully an acetretin user will come online and give you a view from their perspective

But I would give it a bit longer before jumping
Quote
Tks Jiml....appreciate it. Yeah really hoping for someone to tell me to hang ten or run for the hills lol. I was recently on Uva....cleared nicely bt nt 100%....so doctor put me on acicretin....and now everything is back with vengeance....so depressed. Am spending crazy money on treatments....biologics is next. Praying i dnt have to go that step.....
Quote
(Mon-14-03-2016, 18:19 PM)Christopher Hendriks Wrote:

[To see links please register here]

Tks Jiml....appreciate it. Yeah really hoping for someone to tell me to hang ten or run for the hills lol. I was recently on Uva....cleared nicely bt nt 100%....so doctor put me on acicretin....and now everything is back with vengeance....so depressed. Am spending crazy money on treatments....biologics is next. Praying i dnt have to go that step.....

I am going to make myself unpopular Chris but have a good look at MTX. Just a thought!!!

By the way I would start your own thread in the Introductions.
Quote
(Mon-14-03-2016, 18:19 PM)Christopher Hendriks Wrote:

[To see links please register here]

Tks Jiml....appreciate it. Yeah really hoping for someone to tell me to hang ten or run for the hills lol. I was recently on Uva....cleared nicely bt nt 100%....so doctor put me on acicretin....and now everything is back with vengeance....so depressed. Am spending crazy money on treatments....biologics is next. Praying i dnt have to go that step.....

Hold off on expensive treatments do give the acetretin a chance while the side effects are manageable, and come here for a tonic anytime, we have a great community to lift your spirits  Thumb
Quote
(Mon-14-03-2016, 18:24 PM)D Foster Wrote:

[To see links please register here]

(Mon-14-03-2016, 18:19 PM)Christopher Hendriks Wrote:

[To see links please register here]

Tks Jiml....appreciate it. Yeah really hoping for someone to tell me to hang ten or run for the hills lol. I was recently on Uva....cleared nicely bt nt 100%....so doctor put me on acicretin....and now everything is back with vengeance....so depressed. Am spending crazy money on treatments....biologics is next. Praying i dnt have to go that step.....

I am going to make myself unpopular Chris but have a good look at MTX. Just a thought!!!

By the way I would start your own thread in the Introductions.

And check on DMF. Maybe it is available for you. Haha Dave knows there are a few mix haters on the forum. Wink
Quote
Christopher here's a link to read which is Kelly's experience of acetretin

[To see links please register here]

Quote
(Mon-14-03-2016, 17:29 PM)Christopher Hendriks Wrote:

[To see links please register here]

Hi everyone....desperate for some advice ...am on my my 2nd week on acitretin..and my guttate P has flared up like crazy...i have even new lesions, hair loss...dry lips..headaches. do i jump ship.......? I really dnt have the money for biologics. Shalom.

I was on Acitretin and it took much longer than a couple of weeks for me, closer to a couple of months. It's not uncommon to get worse before getting better and all that you have mentioned can be side effects. Unless you are really worried about the side effects, I would hang on for now as Acitretin is not a fast working drug. For me, I didn't think it was working and then... it just did. Once I started clearing, things improved quickly. Here is a little info (Soriatane is Acitretin):

"Soriatane tends to work slowly for plaque psoriasis. Psoriasis may worsen before individuals start to see clearing. After eight to 16 weeks of treatment, the skin lesions usually will improve. It may take up to six months for the drug to reach its peak effect."
Quote
Ah super ! Tks... u guys are great.......i guess am just bummed with the hair loss and slow progress and rapid comeback.....bt now two of my nails are starting to show a purple discoloration.....in south Africa...they have discontinued the 25mg....(no idea y) ....so am doubling up on 10mg. MTX with uvb...did nothing for me...bt uva helped much better. ..il be throwing in a few of those with some psoralen tablets. Will def. Keep u posted. ...... Wave tks again family.
Quote
That drug typically causes flares before it works.
Quote


Possibly Related Threads…
Thread Author Replies Views Last Post
  [split] Apremilast Cowsaregreat Kat 7 11,186 Fri-02-09-2022, 11:21 AM
Last Post: Fred
  Reducing Acitretin Medication - Thoughts? Wooley 86 124,104 Thu-27-08-2020, 14:03 PM
Last Post: D Foster
  Acitretin side effects JohnB 36 69,460 Tue-13-08-2019, 16:19 PM
Last Post: sunnyman
  [split] Cosentyx started yesterday Grizzly Bear 13 24,246 Thu-14-02-2019, 18:52 PM
Last Post: Kat
  At what point do you call Acitretin quits? PainInTheGuttate 12 23,355 Fri-14-12-2018, 20:03 PM
Last Post: JohnB



Users browsing this thread: 1 Guest(s)